Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Flaky Spot On Arms Sign Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

How to Spot HIV/AIDS Fraud

What Is HIV/AIDS Fraud? HIV fraud is the promotion, advertisement, or sale of products that are supposed to diagnose, treat, or cure HIV when those products have not been proven to be safe and effective for those purposes. Regular medicine does not have a cure for HIV. Because it is a serious illness, many people with HIV disease are willing to try almost anything to get healthy. Some unproven treatments may be harmless, but others can be...
Ask the Experts

Black spots on arm

I have gotten a rash about three weeks ago and thought nothing of it. Now the spots are dark and sore to the touch. I have tried to put A+D ointment on it and it helps and soothes it, but for some reason it wont go away. Now I have just one on my...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
The information you provide isn't enough to make a definitive diagnosis, especially since you don't mention whether you are HIV-infected or, if you are, what your current CD4 count is but, but, as you describe it, it is unlikely to be skin... Read more »

Red spotted itchy rash in arms trunk and painful itchy swollen feet

Dr. Keith Henry, MD, I have been with inflammation problem for over a year now. I take a isentress, ziagen, intelence, prezista, norvir and BP meds. My MD at Kaiser seems to think I have a side effect of one of these cocktail, but not sure which...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good to hear from you-as you note sorting out which drug is the main culprit possibly causing a rash can be difficult when on many meds (particularly if due to resistance you need to be on a complex HIV regimen). I strongly suggest seeing a... Read more »

Signs of HIV worsening?

I have a friend who has yellowish bruising marks on his chest and under arms. Is this a sign of Hiv getting worse? Or is it unrelated?...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Thanks for your post.While not specific, increased bruising can be a sign of problems of platlets- I'd have your friend see his doctor for a quick evaluation. BY... Read more »

flaky skin

i have HIV and recently my face and scalp have become so dry and flaky. i am presently taking Lamzid and feverenz as my medication. is there a connection to my being HIV positive and what can i do to releave the dryness and itchines.tammy...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Tammy,HIV disease is associated with a variety of dermatological problems. Luckily most of them can be kept in reasonably good control with appropriate medications. Your dryness and itchiness may be related to seborrhea, eczema or a number of... Read more »
Connect With Others

Purplish spot on arm

Posted by Anonymous, 4 Replies
I have a purple spot on my arm-dime sized. It has been there for a while now. Is there anything but KS that can appear like that on skin? If I was exposed to HIV, it was over ten years ago. Never thought any contact with my last boyfriend was... Read more »

itchy spots

Posted by Anonymous, 3 Replies
I WAS WONDERING WHAT RASH IS GENERALIZED WITH HIV SYPMTOMS..I STARTED HAVING ITCHY RED AREAS ON MY ARMS...SOMETIME ON MY LEGS...SINCE DEC. 20..THE DAY I WENTTO A CONCERT..I WAS BY THE STAGE RUBBING ON EVERYONE ELSE THAT WAS SWEATY..SINCE THATS ALL... Read more »

What are these tiny pin head bright red spots?

Posted by Anonymous, 1 Reply
They are on my upper arm and chest, pin head size and bright red, they look like dots of paint. There are 8 on my left arm and 4 on my chest. They have been there for a week or so. Are they in any way connected to a possible STD? Or even ARS?... Read more »

are new moles signs of acute hiv? please respond

Posted by roma2010, 1 Reply
i woke up today and i noticed that besides having some raised skin spots on hands, back and stomach i also have like 4 new moles on my shoulders and hands which im 100% sure never had from what i've been reading people with compromised immune system... Read more »